Volume 9, Issue 4
A Weak Galerkin Method with RT Elements for a Stochastic Parabolic Differential Equation

Hongze Zhu ,  Yongkui Zou ,  Shimin Chai and Chenguang Zhou


East Asian J. Appl. Math., 9 (2019), pp. 818-830.

Preview Full PDF BiBTex 6 198
  • Abstract

A weak Galerkin finite element method with Raviart-Thomas elements for a linear stochastic parabolic partial differential equation with space-time additive noise is studied and optimal strong convergence error estimates in L2-norm are obtained.

  • History

Published online: 2019-10

  • AMS Subject Headings

60H15, 65C30, 65M60

  • Cited by